A Note on Smoothability in Banach Spaces.

Daniel C. Kemp

Mathematische Annalen (1975)

  • Volume: 218, page 211-218
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kemp, Daniel C.. "A Note on Smoothability in Banach Spaces.." Mathematische Annalen 218 (1975): 211-218. <http://eudml.org/doc/162795>.

author = {Kemp, Daniel C.},
journal = {Mathematische Annalen},
pages = {211-218},
title = {A Note on Smoothability in Banach Spaces.},
url = {http://eudml.org/doc/162795},
volume = {218},
year = {1975},

AU - Kemp, Daniel C.
TI - A Note on Smoothability in Banach Spaces.
JO - Mathematische Annalen
PY - 1975
VL - 218
SP - 211
EP - 218
UR - http://eudml.org/doc/162795
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.